Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 221, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Dec 22, 2013, 12:50 AM EST for Geauga County, Portage County, Stark County, Ohio. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 22, 2013, 12:50 AM EST (05:50 UTC)
- Expired
- Dec 22, 2013, 1:45 AM EST
- In force
- 55 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Geauga County, OH, Portage County, OH, Stark County, OH
The radar
The Cleveland radar (KCLE), 58 km from the middle of the area, began a volume at 05:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 22, 1:00 AM EST | TSTM WND DMG | 5 W Burton, OH | ONE TREE DOWN IN NEWBURY. |
| Dec 22, 1:05 AM EST | TSTM WND DMG | Burton, OH | LARGE LIMB DOWN. |
| Dec 22, 1:40 AM EST | TSTM WND DMG | 5 E Canton, OH | A FEW TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 5.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 498 m²/s²
- 0-3 km storm-relative helicity
- 527 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
989
WUUS51 KCLE 220550
SVRCLE
OHC055-133-151-220645-
/O.NEW.KCLE.SV.W.0221.131222T0550Z-131222T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1250 AM EST SUN DEC 22 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GEAUGA COUNTY IN NORTHEAST OHIO
PORTAGE COUNTY IN NORTHEAST OHIO
EASTERN STARK COUNTY IN NORTHEAST OHIO
* UNTIL 145 AM EST
* AT 1244 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF CHESTERLAND TO
11 MILES WEST OF STREETSBORO TO 17 MILES WEST OF NORTH CANTON...AND
MOVING EAST AT 65 MPH.
* LOCATIONS IMPACTED INCLUDE...
CANTON...
RAVENNA...
CHARDON...
CHESTERLAND...
STREETSBORO...
SOUTH RUSSELL...
KENT...
WAYNESBURG...
NORTH CANTON...
EAST SPARTA...
MANTUA...
LOUISVILLE...
MIDDLEFIELD...
GARRETTSVILLE...
BURTON...
ALLIANCE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS. NUMEROUS REPORTS OF DAMAGE HAVE BEEN REPORTED WITH THIS
LINE OF STORMS.
&&
LAT...LON 4067 8146 4091 8143 4099 8139 4144 8138
4157 8139 4157 8130 4164 8129 4164 8111
4171 8110 4171 8101 4099 8100 4099 8109
4073 8109 4073 8123 4065 8124
TIME...MOT...LOC 0550Z 260DEG 58KT 4150 8141 4125 8143
4092 8160
$$
LAPLANTE1 follow-up statement
752
WWUS51 KCLE 220625
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
125 AM EST SUN DEC 22 2013
OHC055-220634-
/O.CAN.KCLE.SV.W.0221.000000T0000Z-131222T0645Z/
GEAUGA OH-
125 AM EST SUN DEC 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR GEAUGA COUNTY IS CANCELLED...
LAT...LON 4067 8146 4091 8143 4102 8138 4134 8101
4100 8100 4099 8101 4099 8109 4073 8109
4073 8123 4065 8124
TIME...MOT...LOC 0624Z 005DEG 49KT 4122 8101 4079 8144
$$
OHC133-151-220645-
/O.CON.KCLE.SV.W.0221.000000T0000Z-131222T0645Z/
PORTAGE OH-STARK OH-
125 AM EST SUN DEC 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EST
FOR EASTERN STARK AND SOUTHEASTERN PORTAGE COUNTIES...
AT 122 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WINDHAM TO MEYERS LAKE...MOVING EAST AT 55 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
LIMAVILLE...LOUISVILLE...EAST CANTON...EAST SPARTA...ALLIANCE AND
WAYNESBURG.
LAT...LON 4067 8146 4091 8143 4102 8138 4134 8101
4100 8100 4099 8101 4099 8109 4073 8109
4073 8123 4065 8124
TIME...MOT...LOC 0624Z 270DEG 49KT 4122 8101 4079 8144
$$
LAPLANTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 21, 11:24 PM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Dec 21, 11:24 PM EST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1124 PM EST SAT DEC 21 2013
.SYNOPSIS...
LOW PRESSURE WILL MOVE ALONG A FRONT STALLED OVER THE AREA WITH THE
LOW CROSSING LAKE ERIE MIDDAY SUNDAY THEN MOVING INTO EASTERN CANADA
WHILE PULLING A TRAILING COLD FRONT ACROSS THE THROUGH SUNDAY
EVENING. HIGH PRESSURE OVER THE PLAINS MONDAY WILL MOVE ACROSS OHIO
TUESDAY NIGHT AND OFF THE EAST COAST BY THURSDAY. ANOTHER COLD FRONT
WILL CROSS THE REGION THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
LARGE AREA OF HEAVY RAIN HEADED INTO THE FORECAST AREA AT THIS
TIME. THIS RAINFALL COULD PRODUCE QUITE A BIT OF RAIN IN THE NEXT
5 TO 6 HOURS. THERE IS SOME THUNDERSTORM ACTIVITY MOVING NORTHEAST
INTO THE WEST CENTRAL PORTIONS OF OHIO. ALL OF THE HEAVY RAIN AND
CONVECTION IS RIDING UP ALONG THE STATIONARY FRONT AND IS THE
RESULT OF AN UPPER LEVEL JET MAXIMUM MOVING NORTHEAST ACROSS THE
REGION.
TEMPERATURES SHOULD CONTINUE TO SLOWLY WARM UP OVERNIGHT AS WARM
FRONT LIFTS NORTH TOWARD THE LAKE.
WILL CONTINUE TO MONITOR THE SITUATION AS FLOODING DEVELOPS
OVERNIGHT.
MEDIA REMIND YOUR VIEWERS AND LISTENERS TO TURN AROUND DONT DROWN.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY NIGHT/...
THE LOW SHOULD LIFT ACROSS THE WESTERN PART OF THE CWA SUN MORNING
THEN MAY CROSS THE WEST END OF LERI BEFORE CONTINUING NE INTO
EASTERN CANADA LATER SUN INTO SUN NIGHT. A DRY SLOT FROM 850MB UP
THRU 700 MB PUNCHES IN FROM THE SW BEHIND THE INITIAL COLD FRONT AND
THIS SHOULD HELP TO CUT OFF THE HEAVIER RAIN FROM SW TO NE FROM THE
MORNING INTO EARLY AFTERNOON. EXPECT LITTLE RAIN OR JUST SOME LIGHT
SHRA ONCE THE DRY SLOT HAS MOVED INTO ANY GIVEN AREA. AFTER MORNING
HIGHS...TEMPS SHOULD DRIFT SLOWLY DOWN THE REST OF THE DAY.
THE SECOND AND MORE SIGNIFICANT COLD FRONT SHOULD MOVE SE ACROSS THE
CWA SUN NIGHT WITH THE COLDER AIR ARRIVING LEADING TO A CHANGEOVER
FROM RAIN TO SNOW. LUCKILY...THE PRECIP SHOULD BE LIGHT AS DEEPER
WRAP MOISTURE STRUGGLES TO MOVE BACK INTO THE AREA. THE MODELS SHOW
DIFFERENCES IN HOW QUICKLY THE DEEPER MOISTURE MAY OR MAY NOT ARRIVE
SO UNCERTAIN REMAINS IN PRECIP INTENSITY FOR MON.
BY MON NIGHT INTO TUE...THERE SEEMS TO BE ENOUGH MODEL CONSENSUS IN
WRAPPING ENOUGH DEEPER MOISTURE ALONG WITH BRINGING THE UPPER
THERMAL TROUGH IN TO THINK THAT REASONABLY SIGNIFICANT LAKE EFFECT
SHSN WILL OCCUR WITH LIGHT AMOUNTS OF SNOW EVEN POSSIBLE OVER THE
REST OF THE AREA OUTSIDE OF THE SNOWBELT. WILL BEEF UP AND SPREAD
OUT POPS FOR TUE. THINK TEMPS BY TUE WILL BE COLDER THAN CURRENT
FORECAST SO HAVE LOWERED HIGHS MORE.
HIGH PRESSURE SHOULD FINALLY MOVE OVER THE AREA TUE NIGHT SO EXPECT
THE SHSN TO TAPER OFF WEST TO EAST TUE AFTERNOON THRU ABOUT MIDNIGHT
TUE NIGHT. TUE NIGHT WILL BE THE COLDEST NIGHT FOR THIS CURRENT RUN
OF DAYS. THE BIG QUESTION WILL BE HOW MUCH CIRRUS ARRIVES AS WARM
ADVECTION STARTS AT MID AND UPPER LEVELS. FOR NOW WILL TAKE A MIDDLE
OF THE ROAD APPROACH AND ALLOW FOR LOWS TO GET DOWN TO 10 TO 15
FOR A GOOD PART OF THE AREA.
&&
.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
DRIER CONDITIONS ARE IN STORE FOR MOST OF THE AREA BY TUESDAY NIGHT
AS A SHARPLY AMPLIFIED MID-LEVEL RIDGE AND SURFACE HIGH PASSES
THROUGH THE REGION. THE EXCEPTION WILL BE A FEW LINGERING SNOW
SHOWERS IN FAR NORTHEASTERN OHIO AND NORTHWESTERN PENNSYLVANIA WITH
MODERATE INSTABILITY AND SUFFICIENT MOISTURE OFF LE.
WEDNESDAY MORNING MOISTURE BEGINS TO FILL IN ACROSS THE FORECAST
AREA FROM WEST TO EAST AHEAD OF THE NEXT PASSING LOW PRESSURE
SYSTEM. GUIDANCE SUGGESTS THERE MAY BE ENOUGH LIFT ASSOCIATED WITH A
500 MB VORT MAX AND SUFFICIENT NEGATIVE OMEGA TO INITIATE LIGHT SNOW
SHOWERS. HOWEVER...THE LIMITED MOISTURE WILL BE COMPETING AGAINST
DRIER AIR...SO WILL KEEP ONLY A SLIGHT CHANGE OF SNOW.
A FAST MOVING COLD FRONT WILL CROSS THE REGION EARLY THURSDAY
AFTERNOON...AND WILL INTRODUCE THE CHANCE FOR A PERIOD OF BRIEF
HEAVY SNOW. BUT IT WILL DRY OUT QUICKLY BEHIND THE FRONT...SHUTTING
OFF THE POTENTIAL FOR HEAVY SYNOPTIC SNOW DESPITE A SHALLOW
SHORTWAVE THAT WILL PROPAGATE THROUGH LATE THURSDAY NIGHT AND EARLY
FRIDAY MORNING. OTHERWISE FRIDAY WILL BE MOSTLY PRECIP FREE EXCEPT
IN THE SNOWBELT AREAS. OF NOTE...THE EUROPEAN SOLUTION IS MORE
AGGRESSIVE THAN THE GFS AND RESOLVES A LOW PRESSURE CENTER AND
WELL-DEFINED COLD FRONT...WHEREAS THE GFS SHOWS MORE OR LESS A
SURFACE TROUGH. WILL BLEND THE TWO SOLUTIONS FOR THURSDAY AND
FRIDAY/S FORECAST.
BY SATURDAY AN EXTENSION OF HIGH PRESSURE WILL WORK IN ACROSS
NORTHERN OHIO FROM A HIGH PRESSURE CENTER LOCATED OVER WESTERN
ILLINOIS. A STRONG COLD FRONT WILL CROSS THE AREA SUNDAY
AFTERNOON...THEN BECOME STATIONARY ACROSS MUCH OF OHIO.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
LOW PRESSURE IS NOW IN SOUTHWEST OHIO WITH A WARM FRONT EXTENDING
NORTHEAST THROUGH MANSFIELD TO MEADVILLE. THE LOW WILL CONTINUE TO
MOVE NORTHEAST ALONG THE FRONT AND KEEP THE RAIN GOING THROUGH
MUCH OF THE NIGHT. A LINE OF SHOWERS AND MINIMAL THUNDERSTORMS
WILL MOVE THROUGH MANSFIELD AND AKRON CANTON AREA AND WILL PRODUCE
GUSTY WINDS AS IT MOVES THROUGH THE AREA.
WE WILL CONTINUE TO SEE SOME VERY LOW CEILINGS THROUGH THE NIGHT
DUE TO THE PROXIMITY OF THE FRONTAL BOUNDARY AND LOW PRESSURE
SYSTEM. POCKETS OF HEAVY RAIN COULD DROP VISIBILITIES
CONSIDERABLY FOR BRIEF PERIODS.
EXPECTING RAIN TO FINALLY END FROM WEST TO EAST BEGINNING AROUND
12Z AS RAIN PULLS OUT OF THE REGION.
WINDS WILL BE VARIABLE THROUGH THE FORECAST PERIOD DUE TO THE LOW
PRESSURE SYSTEM TRACKING ACROSS THE AREA.
.OUTLOOK...SPOTTY NON VFR LINGERS INTO MONDAY...IMPROVING BY
TUESDAY NIGHT. BY WEDNESDAY MOSTLY VFR CONDITIONS.
&&
.MARINE...
A FRONTAL BOUNDARY HAS DROPPED SOUTH ACROSS LAKE ERIE AND STALLED
OVER CENTRAL OHIO. WINDS ON THE NORTH SIDE OF THE FRONT ARE
GENERALLY LIGHT AND VARIABLE. SOUTH OF THE FRONT THERE IS MORE OF A
SOUTHERLY COMPONENT. SUNDAY MORNING THE WIND WILL BEGIN TO PICK UP
FROM THE SOUTH AND EAST ACROSS THE LONG AXIS OF THE LAKE AS A
SURFACE LOW FORMS ALONG THE FRONTAL BOUNDARY OVER WESTERN INDIANA
AND A LOW LEVEL JET STRENGTHENS. BY DAYBREAK SUNDAY THE BOUNDARY
WILL SHIFT BACK NORTH ACROSS THE SOUTHERN SHORELINE OF LAKE ERIE AND
THE FLOW WILL SWITCH FROM THE SOUTHWEST AS THE SURFACE LOW PULLS
NORTH INTO ONTARIO CANADA. THE WIND WILL BE GUSTING UPWARDS TO 25
KNOTS IN SPOTS ACROSS THE LAKE SHORE BY SUNDAY AFTERNOON AND A SMALL
CRAFT ADVISORY WILL LIKELY BE NEEDED.
BEHIND THE LOW EXPECT THE WIND TO BE GENERALLY OUT OF THE
WEST UNTIL TUESDAY EVENING WHEN A WEAK SURFACE HIGH DEVELOPS OVER
CENTRAL OHIO. THE WINDS WILL AGAIN GO LIGHT AND VARIABLE FOR ABOUT A
DAY...THEN VEER FROM THE SOUTH TO SOUTHWEST WITH THE PASSAGE OF
THE NEXT LOW PRESSURE SYSTEM BY FRIDAY EVENING.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...ADAMS
NEAR TERM...LOMBARDY
SHORT TERM...ADAMS
LONG TERM...MAYERS
AVIATION...LOMBARDY
MARINE...MAYERSHazardous weather outlook, Dec 21, 3:28 PM EST, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 328 PM EST SAT DEC 21 2013 OHZ003-006>009-017>019-027>032-036>038-047-222030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES-KNOX- 328 PM EST SAT DEC 21 2013 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-222030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 328 PM EST SAT DEC 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ010>014-020>023-033-089-PAZ001>003-222030- LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 328 PM EST SAT DEC 21 2013 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A CHANCE FOR SIGNIFICANT LAKE EFFECT SNOW MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 21, 11:41 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1141 PM EST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG LA RUE 40.58N 83.38W
12/21/2013 MARION OH LAW ENFORCEMENT
SILO DAMAGED NEAR LA RUE. TIME ESTIMATED FROM RADAR
1134 PM TSTM WND DMG MARION 40.58N 83.13W
12/21/2013 MARION OH LAW ENFORCEMENT
NUMEROUS TREES AND SEVERAL POWER LINES DOWN IN AND AROUND
MARION. SEMI BLOWN OVER IN THE VICINITY OF MARION.
&&Local storm report, Dec 22, 12:05 AM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1205 AM EST SUN DEC 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG MANSFIELD 40.76N 82.53W
12/22/2013 RICHLAND OH LAW ENFORCEMENT
NUMEROUS TREES DOWN IN VICINITY OF MANSFIELD.
&&The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 9:18 PM EST | River Flood Warning | CLE | Wyandot | 15 hr |
| Dec 21, 9:54 PM EST | Flash Flood Warning | CLE | Crawford, Hancock, Marion, Seneca, Wyandot | 6 hr |
| Dec 21, 10:43 PM EST | Severe Thunderstorm Warning | CLE | Marion, Morrow | 77 min |
| Dec 21, 11:39 PM EST | Severe Thunderstorm Warning | CLE | Knox, Morrow, Richland | 81 min |
| Dec 21, 11:54 PM EST | Flash Flood Warning | CLE | Ashland, Holmes, Knox, Morrow, Richland | 9 hr |
| Dec 21, 11:54 PM EST | Severe Thunderstorm Warning | CLE | Ashland | 66 min |
| Dec 22, 12:05 AM EST | Severe Thunderstorm Warning | CLE | Holmes, Medina, Wayne | 55 min |
| Dec 22, 12:34 AM EST | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina, Stark, Summit | 56 min |
| Dec 22, 12:57 AM EST | Severe Thunderstorm Warning | CLE | Holmes, Knox, Wayne | 48 min |
| Dec 22, 1:18 AM EST | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 57 min |
| Dec 22, 1:30 AM EST | Severe Thunderstorm Warning | CLE | Stark | 45 min |
| Dec 22, 6:30 AM EST | Small Craft Advisory | CLE | 10 hr | |
| Dec 22, 11:29 AM EST | Areal Flood Warning | CLE | Ashland, Crawford, Cuyahoga, Holmes, Knox, Lorain and 11 more | 24 hr |
| Dec 22, 4:33 PM EST | Small Craft Advisory | CLE | 10 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.